# SDR ASOA201000037

- Difficulty date: January 11, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 18,348 hours, 15,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 3 AND 4 EXTERIOR EMERGENCY LIGHTS INOP.
